# SDR QXEA200600594

- Difficulty date: February 25, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: AFT SECTION OF FLAP TRACK FAIRING PANEL 626AB CHAFED.  MAINTENANCE REPAIRED IAW HORIZON EA 6-57-443 AND RD 8/4-57-635.
